Lq(Lp) theory and Hölder estimates for parabolic SPDEs

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

Hölder estimates are given for the solutions of parabolic stochastic partial differential equations in C1 domains. Also existence and uniqueness theorems are presented in Lp-spaces with weights. It is allowed that the powers of summability with respect to space and time to be different.

Original languageEnglish
Pages (from-to)313-330
Number of pages18
JournalStochastic Processes and their Applications
Volume114
Issue number2
DOIs
Publication statusPublished - 2004 Dec
Externally publishedYes

Keywords

  • Hölder estimate
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'L<sub>q</sub>(L<sub>p</sub>) theory and Hölder estimates for parabolic SPDEs'. Together they form a unique fingerprint.

Cite this